| Model Number |
M0062251020 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilatation balloon catheter was used during a procedure performed on (b)(6) 2020.During the procedure, it was noted that the balloon ruptured.There were no patient complications reported as result of this event.